MAUDE Adverse Event Report: ABBOTT QUADRA ALLURE MP RF CRT-P; No Match

ABBOTT QUADRA ALLURE MP RF CRT-P; No Match
Model Number PM3262
Medical Device Problem Codes Break (1069); Failure to Disconnect (2541)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a routine device exchange for normal battery depletion, the right ventricular (rv) lead was unable to be removed from the header.The set screw was removed, but the rv lead remained stuck in the header.The physician had to break the header to remove the lead.The device was successfully replaced, and the patient was in stable condition.

Brand Name
QUADRA ALLURE MP RF CRT-P
Common Device Name
No Match
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25480128
Report Number2017865-2026-12203
Device Sequence Number5443060
Product Code NIK
UDI-Device Identifier05414734509091
UDI-Public(01)05414734509091(10)P000027722(17)171031
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2017
Device Model NumberPM3262
Device Lot NumberP000027722
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2026
Initial Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/13/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown